# SDR ABXA030319

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 50,965 hours, 41,820 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Assy
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR CAME OUT ON UPLATCH CHECK.  RECYCLED LANDING GEAR AND RECEIVED NORMAL INDICATION.  FOUND UPLOCK PIVOT BOLT BOUND UP TO HOOK AND STRUCTURE IMPEDING MOVEMENT OF HOOK.  PULLED, CLEANED AND LUBRICATED PIVOT BOLT AND BOSS.  INSTALLED REMOTE HYDRAULIC PUMP TO UPLATCH ACTUATOR AND VERIFIED OPS OF ACTUATOR.  PERFORMED GEAR SWING AND LEAK CHECK OF LINES.  OPS CHECKED GOOD.
